# SDR UALA2012100805668

- Difficulty date: October 5, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 50,009 hours, 19,981 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: AD321430
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EEL TEST FAILING WITH MSG. EPSU FWD L BATTERY.  REPLACED POWER SUPPLY PER AMM, RETESTED GOOD.  P/N AD-3214-30.
